MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.1MM THREADED GUIDE WIRE 150MM

OBERDORF SYNTHES PRODUKTIONS GMBH 1.1MM THREADED GUIDE WIRE 150MM
Model Number 292.622
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes sales consultant the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported the patient underwent a pylon procedure due to an unknown reason.During the procedure, the doctor decided to join one of the fragments with two (2) headless compression screws.When putting one of the threaded guide wire tips, this presents difficulty to pass the second cortical.When viewing the x-rays, the doctor noticed that the needle lost a small fragment of the tip and remains inside the patient's medullary canal.It was decided to leave it there since it does not represent any harm to the patient.The doctor continued with the surgery without any other incident.It is unknown if there was a surgical delay.The procedure outcome and patient status were unknown.Concomitant device reported: headless compression screws (part/lot unknown, quantity 2).This report is for a guide wire.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Phone number.Reporter name.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that there was no surgical delay.The procedure was successfully completed.The patient status had a satisfactory result.

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8405110
Report Number8030965-2019-61844
Device Sequence Number313229
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.622
Device Catalogue Number292.622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;